Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The tensor product of semigroups


Author: Pierre-Antoine Grillet
Journal: Trans. Amer. Math. Soc. 138 (1969), 267-280
MSC: Primary 20.93
DOI: https://doi.org/10.1090/S0002-9947-1969-0237687-X
MathSciNet review: 0237687
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Math. Surveys, No. 7, Amer. Math. Soc., Providence, R. I., 1962, reprint 1964.
  • [2] P. Dubreil, Contribution à la théorie des demi-groupes, Mém. Acad. Sci. Inst. France (2) 63 (1941), 52 pp. MR 0016424 (8:15a)
  • [3] P. A. Grillet, Quelques propriétés des catégories nonabéliennes, C. R. Acad. Sci. Paris Sér. A 266 (1968), 550-552. MR 0230792 (37:6351b)
  • [4] -, La suite exacte d'homologie dans une catégorie non-abélienne, C. R. Acad. Sci. Paris Sér. A 266 (1968), 604-606.
  • [5] N. Kimura, Identity $ {(xy)^n} = {x^n}{y^n}$ on semigroups, (to appear).
  • [6] S. MacLane, Homology, Springer-Verlag, Berlin, 1963. MR 0156879 (28:122)
  • [7] T. Tamura and N. Kimura, Existence of a greatest decomposition of a semigroup, Kōdai Math. Sem. Rep. 7 (1955), 83-84. MR 0080102 (18:192b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0237687-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society